# SDR IPXA2014032182375

- Difficulty date: March 6, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-400
- Aircraft serial: 29053
- Aircraft time: 79,846 hours, 14,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Part number: 65B23409506
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, BS 400, S44R, A .5 INCH DIA HOLE FOUND ON BS 400 BULKHEAD FRAME LOWER ATTACH SPLICE PLATE.  SPLICE PLATE REPLACED IAW RI-53-11-10489, REV A & EO B747-5330-53796-A.
